Author Details
Written By
BDS
Reviewed By
MD (Pharmacology), MBBS
Last updated:
18 Feb 2020 | 05:25 PM (IST)
Want to know more?
Read Our Editorial Policy
Have issue with the content?
Report Problem

Overview

Introduction

Nine 10 Tablet is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.

Nine 10 Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.

Using this medicine may cause few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.

Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.

Uses of Nine 10 Tablet

Side effects of Nine 10 Tablet

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Nine 10

  • Nausea
  • Vomiting
  • Allergic reaction
  • Sleepiness
  • Headache

How to cope with side effects?

The occurrence of side effects varies from person to person. The following are a few ways of dealing with some of the common side effects. However, consult your doctor if these persist.

  • Coping with Nausea
    You can help yourself by eating small, frequent meals rather than large ones and drinking plenty of fluids. Eat slowly. Avoid fatty, fried, spicy and very sweet foods. Eat cold or slightly warm food if the smell of cooked or cooking food makes you feel sick. Get plenty of fresh air. You could also try chewing ginger or drinking ginger tea. Eat bananas to replace potassium in your blood which can drop if you are sick (vomit). Use oral rehydration salts to replace vitamins and minerals lost through being sick. There are some medicines that can help you stop from feeling sick. Speak to your doctor if your condition does not improve.
  • Coping with Vomiting
    You can help yourself by eating small, frequent meals rather than large ones and drinking plenty of fluids. Eat slowly. Avoid fatty, fried, spicy and very sweet foods. Eat cold or slightly warm food if the smell of cooked or cooking food makes you feel sick. Get plenty of fresh air. You could also try chewing ginger or drinking ginger tea. Eat bananas to replace potassium in your blood which can drop if you are sick (vomit). Use oral rehydration salts to replace vitamins and minerals lost through being sick. There are some medicines that can help you stop feeling sick. Speak to your doctor if your condition does not improve.
  • Coping with Allergic reaction
    Avoid touching other areas of your body, especially your face. Wash the affected area with water. Put a cold compress such as an ice pack or wet washcloth on the itchy area in case of a mild reaction. Using moisturizing creams may also bring relief. Speak to your doctor if the itchiness or rash gets worse or does not go away. Get medical help right away if you see signs of severe allergic reactions such as difficulty breathing, swelling of face or throat, sudden weakness with dizziness and restlessness.
  • Coping with Sleepiness
    If the medicine is making you drowsy during the day, stop what you are doing and sit or lie down until you feel better. You can also consider taking a nap. Physical exercises such as walking may be helpful. Do not drink alcohol, as it will make you feel more tired. Avoid driving or operating heavy equipment when you are feeling drowsy. This problem usually goes away as your body gets used to the medicine. However, if it does not, ask your doctor if you can take your medicine at bedtime or whether the dose can be reduced.
  • Coping with Headache
    Make sure you rest and drink plenty of fluids. Rest in a quiet, dimly lit room. Do not sleep more than you normally would. Do not strain your eyes (for example by looking at a screen). Do not drink alcohol. Headaches are usually temporary and usually go away with time. But, if they last longer or get worse, ask your doctor to recommend a painkiller.

How to use Nine 10 Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Nine 10 Tablet may be taken with or without food, but it is better to take it at a fixed time.

How Nine 10 Tablet works

Nine 10 Tablet is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Safety Advice

Alcohol
UNSAFE
It is unsafe to consume alcohol with Nine 10 Tablet.
Pregnancy
CONSULT YOUR DOCTOR
Nine 10 Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Breastfeeding
SAFE IF PRESCRIBED
Nine 10 Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Driving
UNSAFE
Nine 10 Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Kidney
SAFE IF PRESCRIBED
Nine 10 Tablet is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Nine 10 Tablet may not be needed in these patients. Please consult your doctor.
Use of Nine 10 Tablet may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Nine 10 Tablet should be used with caution in patients with liver disease. Dose adjustment of Nine 10 Tablet may be needed. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Nine 10 Tablet
₹2.41/Tablet
Colgin Tablet
Medo Pharma
₹1.92/Tablet
save 20%

Quick Tips

  • Nine 10 Tablet helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Patient Concerns

arrow
Why healthy baby born in 9 month
Dr. Suman Rao
Obstetrics and Gynaecology
Because total duration of pregnant young is of nine months
Whether she take lactate tablet continuously for nine months after delivery for lactation?
Dr. Megha Tuli
Obstetrics and Gynaecology
Hi PATIENT to 1mg. Lactate is given for lactation supplement. If mother has adequate milk for baby then no need to continue further. If baby need more milk then mother should continue as long as she desire. Many people use this for a year after delivery. Hope this information will help you.
arrow
Do you have any questions related to Nine 10 Tablet ?

FAQs

Q. What is Nine 10?

Nine 10 is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.

Q. Is it safe to use Nine 10?

Yes, Nine 10 is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Q. Can I stop taking Nine 10 when I am relieved of my symptoms?

Nine 10 is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.

Q. Can the use of Nine 10 cause dizziness?

Yes, the use of Nine 10 can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.

Q. Can the use of Nine 10 cause damage to liver?

Nine 10 is usually safe when taken according to the recommended dose. However, an overdose of Nine 10 can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.

Q. What is the recommended storage condition for the Nine 10?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Products

Related Ayurvedic Ingredients

Disclaimer:

1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover all possible side effects, drug interactions or warnings or alerts. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

References

  1. Drugs.com. Chlorpheniramine. [Accessed 17 Apr. 2019] (online) Available from:External Link
  2. Paracetamol. Whiddon Valley: Actavis UK Limited; 1980 [revised 23 Dec. 2016]. [Accessed 17 Apr. 2019] (online) Available from:External Link
  3. Phenylephrine hydrochloride. Maidenhead, Berks: McNeil Products Ltd.; 2004 [revised 20 Mar. 2014]. [Accessed 17 Apr. 2019] (online) Available from:External Link

Manufacturer/Marketer Address

G-54 3rd FLOOR LAXMI NAGAR VIKAS MARG DELHI -110092
Best Price
₹20.44
MRP24.05  Get 15% OFF
Valid only on the orders above ₹500
10 tablets in 1 strip
SOLD OUT

INDIA’S LARGEST HEALTHCARE PLATFORM

150M+
Visitors
25M+
Orders Delivered
1000+
Cities
Get the link to download App
Reliable

All products displayed on 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

India's only LegitScript and ISO/IEC 27001 certified online healthcare platform
Know More About 1mgdownArrow
Access medical and health information

1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1000 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.